# SDR SWAA2022022870198

- Difficulty date: November 12, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Condition: Corroded
- Location: Lt Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER PIVOT HINGE BUSHING IS WORN INTO BUSHING RETAINER WITH EVIDENCE OF FRETTING. REF AMM 27-41-31 FIG 402 ITEMS [1] AND [17] / FACT AS A RESULT OF POST REPAIR INSPECTION. REF. AMM 27-41-31 FIG 402 ITEMS 1 & 17. REPAIRED PER EA 1-753-33635, SRM 51-20-01 & SOPM 20-41-02.
